# SDR ASAA0480505

- Difficulty date: September 24, 2004
- Submitted: November 30, 2004
- Operation: Air carrier
- Aircraft: N973AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53449
- Engine: Pwa JT8D17A
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Frame
- Part number: 991196213
- Condition: Gouged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - C-CHECK, VERTICAL STABILIZER PANEL 6308C, CUT OUT JAMB GOUGED AROUND LAND ORDERED AND INSTALLED NEW FRAME IAW SRM 51-30-2.
